On Some Difference Inequalities

Stevo Stevic

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (2004)

  • Volume: 49, Issue: 49, page 3-14
  • ISSN: 0072-7466

How to cite


Stevo Stevic. "On Some Difference Inequalities." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 49.49 (2004): 3-14. <http://eudml.org/doc/238288>.

author = {Stevo Stevic},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
language = {eng},
number = {49},
pages = {3-14},
title = {On Some Difference Inequalities},
url = {http://eudml.org/doc/238288},
volume = {49},
year = {2004},

AU - Stevo Stevic
TI - On Some Difference Inequalities
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 2004
VL - 49
IS - 49
SP - 3
EP - 14
LA - eng
UR - http://eudml.org/doc/238288
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.